×

zbMATH — the first resource for mathematics

Propriétés globales des espaces de Riemann harmoniques. (French) Zbl 0178.55903

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. C. ALLAMIGEON, Espaces homogènes symétriques harmoniques, C. R. Acad. Sci., 246, 1958, 795-798. · Zbl 0196.54701
[2] A. C. ALLAMIGEON, Propriétés globales des espaces harmoniques, C. R. Acad. Sci., 252, 1961, 1093-1095. · Zbl 0188.26701
[3] A. LICHNEROWICZ, Théorie globale des connexions et des groupes d’holonomie, Edizioni Cremonese, Roma, 1955. · Zbl 0116.39101
[4] J. MILNOR, Morse theory, Annals of Mathematics Study, 51. · Zbl 0108.10401
[5] G. de RHAM, Comm. Math. Helv., 26, 1952.
[6] RUSE, WALKER and WILLMORE, Harmonic spaces, Edizioni Cremonese, Roma, 1961, p. 41. · Zbl 0134.39202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.